# SDR CA090925001

- Difficulty date: September 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 829100100233
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 16,998 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AFTER GEAR DOWN SELECTION, THE CREW NOTICED MIST WITH A STRONG SCENT OF HYDRAULIC FLUID.   MAINTENANCE INSPECTION PERFORMED AND A SMALL CRACK WAS FOUND IN A HYDRAULIC TUBE UNDER THE COCKPIT FLOOR (PRESSURIZED ZONE).   TUBE REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20090925001)
